I am 10 days clean of methadone, and have been sneezing like CRAZY all day, and numerous times in a row. I hardly ever sneezed before using and if I did it would happen one time but not 4or5 times in a row??? Why does this happen? I have searched the web, but all just say they had same symptom, but no one really had a "medicial" reason as to why??? HELP!!
Why the sneezing?
Added 18 Mar 2011:
I know this is a withdrawal symptom...just wanna throw that out there, just wanna know WHY LOL
Added 19 Mar 2011:
It has actually gone better than expected...I thought I would at least be bed riddin for a wk or so, but I was on 20mg of methadone, but tapered myself down to 10mg (I would get a wk takehomes so could do that)....as for my symptoms....feel a bit anxious during the day, not like wanna use kind, but you know...the tensing of the muscles in legs/stomach, I do not have much of an appetite, not that I am complainin about that one since I gained 15ish pounds while in treatement. As long as I keep moving I am fine, taking my dog for a walk helps a lot, and my former clinic counselor told me to exercise VIGEROUSLY cannot say I have been vigerous about that one lol, but am working on it. Excessive sneezing (of course), runny nose, cannot say I have to be within inches of the bathroom or anything lol, but it's "looser" than usual...ewww gross, just the truth though....I had taken 2 1mg; klonopins to help me sleep first few nights but did not good other than the first maybe 2 hrs, then I was up and down, from the bed, to my sons bed, to the couch, chair, loveseat and even made a pallet on the floor lmao, none of which worked btw. And it wasnt so much that I could not sleep from rls or anything, just was NOT tired AT ALL. After trying the klonopin and it not working to help me sleep, I figured I would try Yogi detox tea (cleanses your kidneys and liver) and believe it or not, I slept a whole 5 hrs strait first night I drank that...crazy how this tea helped me sleep better than a benzo, but it is for the better, although benzos were never my thing anyway. Sorry for the long post, but again, highly recommend this tea...it was just under 5bucks for 16 packs at kroger....
I know, you can't find the reason, right? I did the same thing when detoxing off pain meds! Very annoying, are your eyes watering as well? Runny nose too? Sorry, I do not have the answer, just wanted you to know you are not alone girl.
Someone will know why we sneeze constantly while WDing, just hang in there!
Hello! I don't have an answer for u but I just want to tell u that i admire u alot. I am at 75mg's and feel like there is no hope that I would ever get off. I stay so depressed because of this. I know I have a long way to go but u just gave me so much hope I have happy tears streaming down my face. I am gonna friend you and I hope you will friend me back in case I need to talk or get advice. I promise I won't bug the crap out of you, but I needed to hear this this morning. Good Luck in your sobriety, and I hope to talk to you in more detail soon:-)
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2009 • 7 answers
Posted 28 Dec 2009 • 5 answers
Opiate Withdrawal - I am on 140 mg of methadone daily through a private clinic to help me get off 3?
Posted 8 Nov 2010 • 3 answers
Posted 18 Jun 2011 • 2 answers
Posted 23 Jan 2012 • 4 answers